# SDR CA130803009

- Difficulty date: July 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 68,103 hours
- Engine: Pwa JT8D9A
- System (JASC): 7700 · Engine Indicating System
- Part: Pressure Switch
- Part number: 7005
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER APPLICATION OF TAKEOFF POWER, THE CREW EXPERIENCED BOTH, AUTO PACK TRIP,  AND ASSOCIATED, ENGINE FAIL,  WARNING LIGHTS.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE RAMP WHERE THE WARNING SYSTEMS WERE DEFERRED. MAINTENANCE REPLACED THE NR 3 ENGINE AUTO PACK TRIP PRESSURE SWITCH AND THE ACFT RETURNED TO SERVICE.
